# SDR UALA2009022300608

- Difficulty date: February 21, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 24,808 hours, 9,754 cycles
- Engine: Iae V2522A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: FMU550MK1
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 24,808 hours, 9,754 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: F

## Discrepancy

NR 1 ENG EGT EXCEEDANCE REPORTED BY FLT CREW.  ENG FIRE BOTTLES DISCHARGED DURING SHUTDOWN.  PER ENG UNUSUAL REPORT, EXCEEDANCE WAS 662 DEG FOR 2 SECONDS.  REPLACED FMU.
